# SDR ASAA2015102813774

- Difficulty date: October 28, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75012
- Condition: Corroded
- Location: Bs 787-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT FLOOR STRUCTURE CORRODED AT FASTENER HOLES. BS 787-827, STR 25R. ACFT GROUNDED.  BLENDED AWAY CORROSION AND REMOVED .011 IAW SRM 53-00-53-1A-2, ORIG MATERIAL THICKNESS .070 AND .059 REMAINING WHICH IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. FABRICATED NEW TRACK SECTION IAW DWG 146A7501, REV C, SRM 53-00-53-2A-3. REPAIR 3 SRM 51-40-05 AND SRM 51-40-08 APPLIED ALODINE AND PRIMER TO NEW TRACK SECTIOIN IAW SRM 51-20-01 PAINTED NEW TRACK SECTION IAW SRM 51-21-99.  R & R DAMAGED TRACK SECTION IAW SRM 51-40-02 DWG 146A7501, REV C AND SRM 53-00-53-2A-3, REP 3.
